wreath products and pullback of groups
Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 35-61
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2022_56_1_a2,
author = {German Combariza and Juan Rodriguez and Mario Velasquez and Induced character in equivariant K-theory},
title = { wreath products and pullback of groups},
journal = {Revista colombiana de matematicas},
pages = {35--61},
year = {2022},
volume = {56},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a2/}
}
TY - JOUR AU - German Combariza AU - Juan Rodriguez AU - Mario Velasquez AU - Induced character in equivariant K-theory TI - wreath products and pullback of groups JO - Revista colombiana de matematicas PY - 2022 SP - 35 EP - 61 VL - 56 IS - 1 UR - http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a2/ ID - RCM_2022_56_1_a2 ER -
%0 Journal Article %A German Combariza %A Juan Rodriguez %A Mario Velasquez %A Induced character in equivariant K-theory %T wreath products and pullback of groups %J Revista colombiana de matematicas %D 2022 %P 35-61 %V 56 %N 1 %U http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a2/ %F RCM_2022_56_1_a2
German Combariza; Juan Rodriguez; Mario Velasquez; Induced character in equivariant K-theory. wreath products and pullback of groups. Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 35-61. http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a2/